IDEAS home Printed from https://ideas.repec.org/a/eee/jmvana/v11y1981i2p199-229.html
   My bibliography  Save this article

Stopping rules and tactics for processes indexed by a directed set

Author

Listed:
  • Krengel, Ulrich
  • Sucheston, Louis

Abstract

A new notion of tactic for processes indexed by a directed set is introduced. The main theorem, giving conditions under which tactics can be mapped on stopping times on the line, is applied to reduce some optimal stopping problems in the plane to the same problems on the line. In the case of independent random variables, one achieves a nearly complete reduction of the optimal reward problem to the linear case.

Suggested Citation

  • Krengel, Ulrich & Sucheston, Louis, 1981. "Stopping rules and tactics for processes indexed by a directed set," Journal of Multivariate Analysis, Elsevier, vol. 11(2), pages 199-229, June.
  • Handle: RePEc:eee:jmvana:v:11:y:1981:i:2:p:199-229
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0047-259X(81)90109-3
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Evstigneev, Igor & Taksar, Michael, 2009. "Dynamic interaction models of economic equilibrium," Journal of Economic Dynamics and Control, Elsevier, vol. 33(1), pages 166-182, January.
    2. Gail Ivanoff, B. & Merzbach, Ely & Schiopu-Kratina, Ioana, 1995. "Lattices of random sets and progressivity," Statistics & Probability Letters, Elsevier, vol. 22(2), pages 97-102, February.
    3. Evstigneev, I. V. & Taksar, M., 1995. "Stochastic equilibria on graphs, II," Journal of Mathematical Economics, Elsevier, vol. 24(4), pages 383-406.
    4. Siegfried Berninghaus & Hans G√ľnther Seifert-Vogt, 1987. "International Migration under Incomplete Information," Swiss Journal of Economics and Statistics (SJES), Swiss Society of Economics and Statistics (SSES), vol. 123(II), pages 199-218, June.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:11:y:1981:i:2:p:199-229. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.